# SDR KBM2004F00237

- Difficulty date: October 9, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Allsn 250C20B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stud
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN ALUMEC CONNECTION STUD.  REMOVED AND REPLACED.
